Please note that ISTA Research Explorer no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

1 Publication


2022 | Journal Article | IST-REx-ID: 11701 | OA
Agresti A, Veraar M. 2022. Nonlinear parabolic stochastic evolution equations in critical spaces Part I. Stochastic maximal regularity and local existence. Nonlinearity. 35(8), 4100–4210.
View | Files available | DOI | arXiv
 

Filters and Search Terms

eissn=1361-6544

Search

Filter Publications

  • Display / Sort

    Citation Style: ISTA Annual Report

    Export / Embed